Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Measures whose transforms vanish at infinity


Authors: Louis Pigno and Sadahiro Saeki
Journal: Bull. Amer. Math. Soc. 79 (1973), 800-801
MSC (1970): Primary 43A25
DOI: https://doi.org/10.1090/S0002-9904-1973-13323-3
MathSciNet review: 0316974
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Y. Meyer, Spectres des mesures et mesures absolument continues, Studia Math. 30 (1968), 87-99. MR 37 # 3281. MR 227697
  • 2. N. Th. Varopoulos, Sets of multiplicity in locally compact abelian groups, Ann. Inst. Fourier (Grenoble) 16 (1966), fasc. 2, 123-158. MR 35 # 3379. MR 212508

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A25

Retrieve articles in all journals with MSC (1970): 43A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13323-3

American Mathematical Society